# SDR DALA2023050803583

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 84,347 hours, 11,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 EEPL LIGHTS AT 22B, 34B AND 35B INOP (SEAT MOUNTED).  FOUND SEAT CONNECTOR AT SEATS 34B, 35B AND 22B DISCONNECTED. RECONNECTED.
